Academic Journals Database
Disseminating quality controlled scientific knowledge

Holder Inequalities for a subclass of univalent functions involving Dziok-Srivastava Operator

ADD TO MY LIST
 
Author(s): Gangadharan Murugusundaramoorthy | k vijaya | k Deepa

Journal: Global Journal of Mathematical Analysis
ISSN 2307-9002

Volume: 1;
Issue: 3;
Start page: 74;
Date: 2013;
Original page

ABSTRACT
In this paper, we introduce a new subclasses of univalent functions defined in the open unit disc involving Dziok-Srivastava Operator . The results on modified Hadamard product ,Holder inequalities and closure properties underintegral transforms are discussed.

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

Robotic Process Automation Switzerland